About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 913809, 11 pages
http://dx.doi.org/10.1155/2012/913809
Research Article

Existence of Solutions for Nonlinear Mixed Type Integrodifferential Functional Evolution Equations with Nonlocal Conditions

Department of Mathematics and Physics, Anhui University of Architecture, Anhui, Hefei 230022, China

Received 29 June 2012; Revised 14 August 2012; Accepted 1 September 2012

Academic Editor: Beata Rzepka

Copyright © 2012 Shengli Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jose A. Machado, Chokkalingam Ravichandran, Margarita Rivero, and Juan J. Trujillo, “Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions,” Fixed Point Theory And Applications, 2013. View at Publisher ยท View at Google Scholar